ArticleThe Kobe journal of medical sciences2016
A Case Report of Drug-Induced Thrombocytopenia after Living Donor Liver Transplantation.
Article in The Kobe journal of medical sciences, 2016. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 11 citations in OpenAlex.
- Cytopenias in Autoimmune Liver Diseases-A Review.Journal of clinical medicine · 2025Review
- Dermatological Disorders following Liver Transplantation: An Update.Canadian journal of gastroenterology & hepatology · 2019Review
- Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
12 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
There are few descriptions of severe thrombocytopenia during the early postoperative period after liver transplantation, and these have not been fully documented in the literature. Here, we report a case of drug-induced thrombocytopenia requiring transfusion of blood products after living donor liver transplantation. We determined that this was not caused by the interferon-free anti-viral therapy but by tacrolimus A 61-year-old woman with hepatitis C-related cirrhosis and hepatorenal syndrome underwent living donor liver transplantation using a left lobe graft from her son. After transplantation, immunosuppression consisted of tacrolimus and steroid. Seven weeks after transplantation, interferon-free therapy with daclatasvir and asunaprevir was started. Thirteen days thereafter, hepatitis C virus tested negative. However, the platelet count had begun to gradually decrease just before starting anti-viral therapy. Daclatasvir and asunaprevir were stopped because this was suspected to be a side-effect of these drugs, but the patient nonetheless went on to develop severe thrombocytopenia (platelet count 17,000/μL), which needed transfusions. Now suspecting tacrolimus as the inducer of this side effect, we changed to cyclosporin, after which the platelet count gradually recovered. Viral markers were still not detectable up to 2 months after discontinuation of the antiviral drugs. We conclude that when severe thrombocytopenia occurs, possible drug-induced thrombocytopenia as well as other disorders must be investigated.
Indexed as
Identifiers
27492209PMC5433727W2515540325What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.